Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19439
Title: NUMERICAL CONFORMAL MAPPING VIA CHEBYSHEV WEIGHTED SOLUTIONS OF SYMM INTEGRAL-EQUATION
Authors: HOUGH, DM
LEVESLEY, J
CHANDLERWILDE, SN
First Published: 14-Jun-1993
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 1993, 46 (1-2), pp. 29-48
DOI Link: 10.1016/0377-0427(93)90285-J
ISSN: 0377-0427
Links: http://hdl.handle.net/2381/19439
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.